BibTeX record journals/jscic/GeeversMV18

download as .bib file

@article{DBLP:journals/jscic/GeeversMV18,
  author       = {Sjoerd Geevers and
                  Wim A. Mulder and
                  Jaap J. W. van der Vegt},
  title        = {Dispersion Properties of Explicit Finite Element Methods for Wave
                  Propagation Modelling on Tetrahedral Meshes},
  journal      = {J. Sci. Comput.},
  volume       = {77},
  number       = {1},
  pages        = {372--396},
  year         = {2018},
  url          = {https://doi.org/10.1007/s10915-018-0709-7},
  doi          = {10.1007/S10915-018-0709-7},
  timestamp    = {Mon, 01 May 2023 13:02:34 +0200},
  biburl       = {https://dblp.org/rec/journals/jscic/GeeversMV18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}